# SDR CHQA200900060

- Difficulty date: February 18, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 18,109 hours, 13,093 cycles
- Engine: Rroyce AE3007A13
- Engine time: 10,361 hours, 8,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT AFT OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  THE LAMP WAS CHANGED AND THE LIGHT TESTED AS OPERATIONAL IAW AMM 33-50-10.
